Journal article icon

Journal article

Monotone loop models and rational resonance

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00440-010-0285-8

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Journal:
PROBABILITY THEORY AND RELATED FIELDS
Volume:
150
Issue:
3-4
Pages:
613-633
Publication date:
2011-08-05
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
URN:
uuid:b4127124-6195-4fea-a399-2533d0885bbd
Source identifiers:
172230
Local pid:
pubs:172230

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP